Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Started birth control. Had unprotected sex. Having fatigue, tender breast, heart burns. Is it side effect?

My last period was on October 23rd. I started using birth control for the first time in 10 years on November 3rd. During this whole time, I was having unprotected sex with my boyfriend where he would not pull out or anything. I recently took my NuvaRing out and started spotting pink. The pink would go away and the next day, I was spotting tan. Now today I am wearing a sanitary napkin where it seems to be a period but the blood is extremely dark. Like a dark purple, almost black even. During the past month, I have been fatigue , my breasts and nipples are tender, and during the night I have experience heartburn and indigestion. Could I be pregnant or are these side effects of the birth control???
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
u may be pregnant as the effect of nuvaring lost for 3weeks . if you have severe abdominal pain immediately do uristix test and consult gynecologist
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor